# SDR EIA2006095

- Difficulty date: July 16, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Nr 3
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND LOWER AFT CARGO NR 3 SMOKE DETECTOR NO TEST.  RELAMPED BEACON BULB, OPS CHK OK.
